MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL11145
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history was reviewed and found to meet manufacturing specification.This investigation is ongoing.
 
Event or Problem Description
The user facility in united kingdom reported during a procedure the system shut down and had to restart, causing a 5 minute delay.The procedure then completed with no errors.
 
Additional Manufacturer Narrative
Correction: d4: model and serial number.The primary issue appears to be physical damage to the foot control laser door, which required replacement.Additionally, replacement of the mains lead and inspection of the ac panel suggest there may have been wear-related degradation or loosening of power connections over time.Considering the system was built in january 2020, it has been in use for over four years, making age-related wear a plausible contributing factor.The service visit also included updates to firmware and gui, calibration of various components, and comprehensive testing ¿ all of which appear to be preventive or routine validation activities performed to ensure full system functionality after component replacement.No abnormal findings were reported after service completion.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.

Brand Name
STELLARIS ELITE VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
amy frutiger
6362263089
MDR Report Key21919041
Report Number0001920664-2025-00058
Device Sequence Number18321745
Product Code HQC
UDI-Device Identifier00757770524495
UDI-Public(01)00757770524495(11)200114
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL11145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown